MAUDE Adverse Event Report: SYNTHES GMBH DISTRACTOR TIP FOR MATRIX DETACHABLE HOLDING SLEEVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH DISTRACTOR TIP FOR MATRIX DETACHABLE HOLDING SLEEVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.632.083
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that on (b)(6) 2021, during a procedure the distractor tip sheared off.There was no surgical delay.There was no impact to the patient.The procedure was completed successfully.This report involves one (1) distractor tip for matrix detachable holding sleeve.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DISTRACTOR TIP FOR MATRIX DETACHABLE HOLDING SLEEVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13113611
Report Number8030965-2021-10543
Device Sequence Number4589220
Product Code LXH
UDI-Device Identifier10705034719252
UDI-Public(01)10705034719252
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.083
Device Catalogue Number03.632.083
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IN-SITU BENDER F/R Ø5.5 R
Patient SexUnknown